# SDR ZW0A0103502

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 55,032 hours, 28,305 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: E

## Discrepancy

AT 19,000 FEET IN DESCENT RT ENGINE THRUST REVERSER UNLOCK LIGHT CAME ON.  CREW REPORTED SOME VIBRATION AND YAW.  THE ENGINE WAS SHUT DOWN.  THE INVESTIGATION ON WHAT HAPPENED CONTINUES.  CHECK-C 4-27-01 MCI.
